# SDR FDEA202206071644

- Difficulty date: June 7, 2022
- Submitted: July 3, 2022
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300*
- Aircraft serial: 530
- Aircraft time: 41,399 hours, 21,833 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT #152KF FLOOR PANEL WAS FOUND INSERTS DAMAGED. REPAIRED THE DAMAGED INSERTS WITH NEW PARTS I.A.W FEDEX DRAWING NO:SRZ-25-005.
